# SDR C2XA09TY043

- Difficulty date: February 27, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145
- Aircraft serial: 278
- Aircraft time: 21,011 hours, 15,692 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AFT OF FRM 7 BETWEEN STR 12L AND 13L.  CUT AND REMOVED THE DAMAGED SECTION OF SKIN SPLICE STRAP.  RE-CONTOURED THE DENTED AREA OF SKIN AND THE PRESSURE BULKHEAD ATTACH FLANGE AND PERFORMED DYE PEN TO SKIN AND FLANGE, NO CRACKS NOTED.  INSTALLED NEW SECTION OF SKIN SPLICE STRAP AND FILLED REMAINING DENTS WITH HYSOL.  PRIMED AND PAINTED.  ALL WORK C/W IAW EC5330-01891.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
